# SDR ASAA2013071195560

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,975 hours, 3,955 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ003536
- Condition: Unknown
- Location: Ee Bay
- Part time: 34,530 hours, 17,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START, THE ELEC LIGHT WAS FOUND ILLUMINATED ON RECALL.  ACFT GROUNDED.  R & R STATIC INVERTER REF MM 24-34-21.
